# SDR RAIA201909180008

- Difficulty date: September 18, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT LAV RT FLOOR SILL UPPER SURFACE HAS CORROSION ON UPPER SURFACE AT FRAME 61 & BETWEEN CARBON FIBER RING & AT FR 59.  REMOVED AND REPLACED SILL PLATE AT 59 TO 60 RT SIDE.
